1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Withdrawal

After one has first developed a physical/mental dependence to a substance, and abruptly stops taking the substance, one is liable to develop withdrawal symptoms. Withdrawal symptoms vary depending on what substance was being used, quantity, duration etc. Common symptoms include; and are not limited to, depression, body aches, chills, anxiety, trouble sleeping, and constant thoughts of relapsing coupled with a feeling the 'Hair of the dog' myth is a solution. More serious symptoms include: hallucinations, convulsions and possible death. The route of administration (ROA), whether intravenous, oral, or other, can also play a role in determining how severe the withdrawal symptoms will be.

This page has been seen 72,788 times.